MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a manufacturer representative (rep) regarding a patient who was implanted with a neurostimulator parkinson's disease.It was reported that the lead was bent so it was not implanted and replaced with a new one.There was no known environmental / external / patient factors that may have led or contributed to the event.There was no known impact or consequence to the patient.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a health care provider (hcp) via a manufacturer representative (rep).It was reported that the lead was bent out of the box.It was also noted that the cause of the bend was not determined.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information was received.
 
Additional Manufacturer Narrative
The returned lead passed all functional testing in the laboratory.No anomalies were identified.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.The lead was okay; however, the stylet wire was bent approximately 6 cm from the distal end.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6872405
Report Number2649622-2017-10187
Device Sequence Number718106
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1H8YG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer10/03/2017
10/13/2017
10/27/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date10/04/2017
10/13/2017
11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1